... before he went off he had diarrhea bad enough to go to the ER. Now he has very bad cramping in his lower stomach, but no diarrhea. Doctor said it is IBS or maybe lactose intolerant. Been away from all dairy for 2 weeks and still has bad cramping. Could it be from the Bactrim? Stomach rumbles before the pain.
I am so sorry to hear you and your husband are going through this horrible situation. These symptoms you describe sounds like something I've been through. Let me try to explain the best way and then if you have questions for me feel free to ask!!
Ok, there was one time I was on antibiotics for about 2 weeks. Well because those antibiotics not only get rid of bad bacteria it gets rid of the good bacteria too. I came down with a condition called c diff. Now ANY antibiotic can cause it but the real WEIRD thing is it takes CERTAIN ANTIBIOTICS to get rid of the c diff. It will make you very sick and if he does have it he might need IV antibiotics in the hospital. I hope this makes sense to you. If o confused you or if you have any questions please feel free to contact me!!
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have IBS and I am lactose intolerant and now have stomach ulcers. I was prescribed dexilant which?
Posted 14 Oct 2011 • 1 answer
Posted 28 Jun 2013 • 1 answer
Posted 5 Nov 2013 • 3 answers
Posted 12 Apr 2018 • 0 answers
Posted 26 Jun 2018 • 2 answers